# SDR 2LCF20210916001

- Difficulty date: September 16, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N536LA
- Make and model: Boeing 767316F
- Aircraft serial: 32573
- Aircraft time: 79,343 hours, 24,891 cycles
- Engine: Ge CF680C2B6F
- Engine time: 39,370 hours, 7,212 cycles
- System (JASC): 7100 · Powerplant System
- Part: Engine
- Part number: CF680C2B6F
- Part serial: 706387
- Condition: Fractured
- Location: Zone 400
- Part time: 74,560 hours, 17,793 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, E
- Precautionary procedure: E

## Discrepancy

DURING CLIMB FROM FL310 TO FL330, THERE IS A SUDDEN LOSS OF N1 AND STRONG VIBRATION ON THE RIGHT ENGINE. THEREFORE, THE CREW CONSIDERS SEVERE DAMAGE; THE CREW SHUTS DOWN THE ENGINE, DECLARES AN EMERGENCY (MAYDAY) AND OPTS TO LAND IN KINGSTON. (JAMAICA). THE LANDING WAS OVERWEIGHT WITH 168,300 KG. AT THE PARKING POSITION, IT IS EVIDENT THAT THE RIGHT ENGINE HAS DAMAGE IN THE FAN-BLADES AND ADDITIONALLY THE TIRES NO 4 AND 5 WERE FLAT. MAINTENANCE PERSONNEL SPECIALIZED IN ENGINE REPLACEMENT TRAVELED FROM MIAMI TO KINGSTON, AS WELL AS THE PARTS, TOOLS AND MATERIALS REQUIRED FOR THE REPLACEMENT.
THE EVENT IS THE SUBJECT TO AN INTERNAL INVESTIGATION, IN ORDER TO DETERMINE THE CAUSES
